MathSciNet Relay Station
MathSciNet bibliographic data
MR1119733 (93e:13012) 13B25 (16U60)
Eigenthaler, Günther; Nöbauer, Wilfried Über die mit einem Polynom vertauschbaren linearen Polynome. (German) [On linear polynomials commuting with a polynomial] Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II 199 (1990), no. 4-7, 143–153.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement